American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Peter Kuchment. An overview of periodic elliptic operators. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Murray Cantor. Elliptic operators and the decomposition of tensor fields. Bull. Amer. Math. Soc. 5 (1981) 235-262. MR 628659.
Abstract, references, and article information   
View Article: PDF

[3] R. Výborný. The Hadamard three-circles theorems for partial differential equations. Bull. Amer. Math. Soc. 80 (1974) 81-84. MR 0326127.
Abstract, references, and article information   
View Article: PDF

[4] George R. Sell. A note on almost periodic solutions of linear partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 428-430. MR 0315255.
Abstract, references, and article information   
View Article: PDF

[5] R. P. Gilbert and D. Kukral. Function theoretic methods for higher order, elliptic equations in three independent variables. Bull. Amer. Math. Soc. 79 (1973) 96-99. MR 0310408.
Abstract, references, and article information   
View Article: PDF

[6] David Colton. Bergman operators for elliptic equations in three independent variables. Bull. Amer. Math. Soc. 77 (1971) 752-756. MR 0280859.
Abstract, references, and article information   
View Article: PDF

[7] Neil S. Trudinger. Generalized solutions of quasilinear differential inequalities. I. Elliptic operators. Bull. Amer. Math. Soc. 77 (1971) 576-579. MR 0277887.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia